Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unconditional bases in countable- $ \mathcal{L}_1$ spaces


Author: J. C. Díaz
Journal: Proc. Amer. Math. Soc. 106 (1989), 357-363
MSC: Primary 46A35; Secondary 46A12
MathSciNet review: 931728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that a countably- $ {\mathcal{L}_1}$ space which has an unconditional basis is isomorphic to some echelon sequence space of order 1. As a consequence, a countably- $ {\mathcal{L}_1}$ space with a basis is nuclear if all its bases are unconditional (this gives a partial answer to a conjecture of Wojtynski). We also study those countably- $ {\mathcal{L}_1}$ spaces on which a Fréchet lattice structure can be defined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A35, 46A12

Retrieve articles in all journals with MSC: 46A35, 46A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0931728-8
PII: S 0002-9939(1989)0931728-8
Article copyright: © Copyright 1989 American Mathematical Society